Have had severe nausea, some vomiting, fever, tingling feet, joint pain and floating dots in my field of vision. Has anyone else continued having the side effects after stopping? Now, I'm just left with the debilitating nausea, dizziness and floating dots. Will it go away? Thanks for being there!
Why did you stop? Hi there, my husband is being treated for MAIC - started about April last year but the effects knocked him so much he stopped in August. We pushed for him to be seen by an immunologist (apologies for my spelling) and he was started up again on the treatment in November. The Clarithromycin has been replaced with Azithromycin (aka Arrow) due to the Clari effecting his panacreas. Through the immunlogist they have found that my husbands immune system had been so suppressed through medication for skin diseases and other ailments, that this enabled MAIC to take hold. By the time it was correctly diagnosed which was after successful treatment for Whipples it was fully embedded. He is suffering big time and is focused on putting on 10k's to enable him to prepare for his next stage of treatment - bone marrow transplant. We are hoping that by growing a new immune system he will stop getting infected by all and sundry out there. Will he be cured - only god knows at the end of the day but the doctors do give us hope that he will be but only with a new immune system (and this has its own problems). Hope this helps - it sure is hell not just the illness but all the wider aspects as well - moods, reduced to being so dependent, helplessness, financial worries - its debilitating. I wish you and your family well and god bless.
- Ethambutol Information for Consumers
- Ethambutol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ethambutol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Atypical Mycobacterial Infection - I am taking rifampin, ethambutol and azithromycin 3 days per week
Posted 21 Feb 2010 • 1 answer
Posted 11 Feb 2011 • 3 answers
Posted 12 May 2011 • 4 answers
Posted 1 Mar 2014 • 1 answer